JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 4, Article 93
On an Integration-by-parts Formula for Measures

    Authors: A. Čivljak, Lj. Dedić, M. Matić,  
    Keywords: Integration-by-parts formula, Harmonic sequences, Inequalities.  
    Date Received: 21/06/07  
    Date Accepted: 15/11/07  
    Subject Codes:

26D15, 26D20, 26D99.

    Editors: Wing-Sum Cheung,  

An integration-by-parts formula, involving finite Borel measures supported by intervals on real line, is proved. Some applications to Ostrowski-type and Grüss-type inequalities are presented.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login